Relieves bloating, pressure, and discomfort of gas which can be caused by certain foods or air swallowing.
Active ingredient: Simethicone, 80 mg (antiflatulent).
Compare to active ingredients in Gas-X® Extra Strength *
|Active ingredient (in each tablet):|
Directions: Chew thoroughly 1 to 2 tablets as needed after meals and at bedtime. Do not exceed 6 tablets a day unless directed by a doctor.
Other Ingredients: dextrose, dipac suagr, maltodextrin, microcrystalline cellulose, peppermint flavor, silicon dioxide, sorbitol, stearic acid
There are no reviews yet.